@article{DANMA_2020_492_a12,
author = {A. D. Ryabichev},
title = {Maps with prescribed {Boardman} singularities},
journal = {Doklady Rossijskoj akademii nauk. Matematika, informatika, processy upravleni\^a},
pages = {62--64},
year = {2020},
volume = {492},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DANMA_2020_492_a12/}
}
A. D. Ryabichev. Maps with prescribed Boardman singularities. Doklady Rossijskoj akademii nauk. Matematika, informatika, processy upravleniâ, Tome 492 (2020), pp. 62-64. http://geodesic.mathdoc.fr/item/DANMA_2020_492_a12/
[1] Arnold V.I., Varchenko A.N., Gusein-Zade S.M., Osobennosti differentsiruemykh otobrazhenii, v. 1, Klassifikatsiya kriticheskikh tochek, kaustik i volnovykh frontov, Nauka, M., 1982, 304 pp.
[2] Boardman J.M., “Singularities of differentiable maps”, IHES Publ. Math., 33 (1967), 21–57 | DOI | MR | Zbl
[3] Whitney H., “Tangents to an Analytic Variety”, Ann. Math., 81:3 (1965), 496–549 | DOI | MR | Zbl
[4] Eliashberg Ya.M., “Ob osobennostyakh tipa skladki”, Izv. AN SSSR. Ser. matem., 34:5 (1970), 1110–1126 | Zbl
[5] Ryabichev A., Maps of manifolds of the same dimension with prescribed Thom-Boardman singularities, arXiv: 1810.10990
[6] Ryabichev A., “Eliashberg's $h$-principle and generic maps of surfaces with prescribed singular locus”, Topology and its Applications, 276 (2020) (to appear) | DOI | MR | Zbl